# SDR NSVA20120328494

- Difficulty date: March 28, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N203WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4203
- Aircraft time: 8,650 hours, 8,370 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAILED TO RETRACT.  CREW FOLLOWED QRH, DECLARED AN EMERGENCY AND RETURNED.  FLIGHT LANDED SAFELY.  ACCOMPLISHED GEAR LUBE, ALSO INTERROGATED PSEU, ALL CHECKED GOOD.
